# SDR MYWA110028

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,376 hours, 10,660 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFT CARGO B-LOOP WOULD NOT TEST.    PERFORMED AFT CARGO SMOKE DETECTION TEST AND OPS CHECK NORMAL NO FAULTS FOUND.
